# SDR ASAA0510090

- Difficulty date: May 2, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - AFT CARGO BS 727A STRINGER 19L TO STRINGER 20L SHEAR TIE CORRODED.  REPLACED CORRODED SHEAR TIE.  (M)
